Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 10:17 AM EDT for Morgan County, Roane County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 10:17 AM EDT (14:17 UTC)
- Expired
- Jul 14, 2015, 11:00 AM EDT
- In force
- 43 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 108 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:36 AM EDT, 41 minutes earlier.
Area forecast discussion, Jul 14, 9:36 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 936 AM EDT TUE JUL 14 2015 .DISCUSSION...SORT OF LIKE THE WAY THE HRRRR HANDLES THE AFTERNOON CONVECTIVE SHOW. THIS MODEL SEEMS TO UNDERSTAND THAT MORNING CONVECTION THAT IS CURRENTLY RAKING OVER SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE COULD SUFFICIENTLY STABILIZE THE ATMOSPHERE IN THIS REGION TO KEEP ANY STORMS FROM BECOMING SEVERE. HOWEVER FARTHER WEST AND SOUTH WHERE DEWPOINT TEMPERATURES ARE IN THE LOWER 70S...THE ACTION COULD BE LIVELIER. ALSO...THERE DOESN'T APPEAR TO BE QUITE AS MUCH CLOUD MASS INHIBITING INSOLATION ACROSS WESTERN AND CENTRAL SECTIONS OF KENTUCKY CLOSER TO WHERE THE NEW DAY'S STRONG TO SEVERE CONVECTION MAY BUBBLE UP AS THE LAKES SHORT WAVE DRIVES SOUTHEAST TOWARD THE OHIO VALLEY. AFTER CHECKING OUT POPS IN THE GRIDS IT LOOKS LIKE THEY ARE SET UP WELL FOR WATCHING THE MORNING ACTION FADE AWAY TO THE SOUTHEAST WHILE AWAITING EXPECTED AFTERNOON THROUGH EVENING CONVECTION BUILD BACK ACROSS THE SOUTHERN APPALACHIAN REGION. CAPES AROUND 3000-4500 J/KG ALONG WITH 35-40 KNOTS OF SHEAR SHOULD LEAD TO SEVERE THUNDERSTORM DEVELOPMENT WITH THE MAIN THREAT BEING STRAIGHT LINE WIND WITH A MINOR THREAT FOR AN ISOLATED TORNADO. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Jul 14, 3:51 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 351 AM EDT TUE JUL 14 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-150800- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS POSSIBLE WITH THIS ACTIVITY. A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A FEW TORNADOES ALSO EXISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 14, 8:13 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
813 AM EDT TUE JUL 14 2015
TNZ012-013-015>017-035>044-046-067-069>071-073-074-VAZ002-005-141300-
KNOX TN-HAWKINS TN-JEFFERSON TN-SCOTT TN-HAMBLEN TN-GRAINGER TN-
HANCOCK TN-ROANE TN-WASHINGTON TN-SEVIER SMOKY MOUNTAINS TN-
NORTH SEVIER TN-COCKE SMOKY MOUNTAINS TN-SULLIVAN TN-CAMPBELL TN-
NORTHWEST COCKE TN-NW BLOUNT TN-ANDERSON TN-MORGAN TN-
NORTHWEST CARTER TN-UNION TN-NORTHWEST GREENE TN-SOUTHEAST GREENE TN-
WISE VA-SCOTT VA-
813 AM EDT TUE JUL 14 2015
...SPECIAL WEATHER STATEMENT...
AT 810 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NORTON
TO NEAR MORRISTOWN TO NEAR HELENWOOD...AND MOVING SOUTHEAST AT
40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...JOHNSON CITY...KINGSPORT...OAK RIDGE...MORRISTOWN...
GREENEVILLE...SEVIERVILLE...ELIZABETHTON...CLINTON...ALCOA...
JEFFERSON CITY...LA FOLLETTE...NEWPORT...ROGERSVILLE...DANDRIDGE...
MAYNARDVILLE...GATE CITY...RUTLEDGE...BRISTOL TN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING WITH THESE STORMS IS ALSO OCCURRING WITH
THESE STORMS...AND MAY LEAD TO FLASH FLOODING...DUE TO THE SATURATED
GROUND. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3677 8235 3660 8230 3659 8221 3647 8211
3605 8262 3600 8278 3593 8281 3593 8292
3588 8290 3579 8296 3579 8308 3573 8319
3587 8424 3590 8428 3588 8428 3590 8445
3644 8469 3626 8336 3697 8251
TIME...MOT...LOC 1210Z 333DEG 33KT 3685 8254 3620 8333 3637 8458
TDLocal storm report, Jul 14, 8:17 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
817 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND DMG JONESVILLE 36.69N 83.12W
07/14/2015 LEE VA 911 CALL CENTER
SEVERAL TREES DOWN COUNTY WIDE OVER THE PAST HOUR
&&
MBLACKSpecial weather statement, Jul 14, 8:42 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
842 AM EDT TUE JUL 14 2015
TNZ012-013-035>037-141330-
CAMPBELL TN-SCOTT TN-ANDERSON TN-MORGAN TN-UNION TN-
842 AM EDT TUE JUL 14 2015
...SPECIAL WEATHER STATEMENT...
AT 841 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
ONEIDA TO 8 MILES WEST OF HELENWOOD...AND MOVING SOUTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...ONEIDA...WARTBURG...JACKSBORO...HUNTSVILLE...
HELENWOOD...HARRIMAN...JELLICO...CARYVILLE...LAKE CITY...NORRIS...
WINFIELD...SUNBRIGHT...OAKDALE...ELGIN...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...ROSEDALE AND RUGBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING DUE TO THE SATURATED GROUND. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3659 8409 3627 8389 3595 8457 3595 8460
3591 8468 3633 8478 3634 8474 3637 8472
3637 8470 3640 8466 3649 8471 3660 8451
TIME...MOT...LOC 1241Z 340DEG 29KT 3667 8425 3642 8470
TDSpecial weather statement, Jul 14, 8:55 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
855 AM EDT TUE JUL 14 2015
TNZ035-036-040-041-043-067>069-071>074-141345-
ROANE TN-KNOX TN-SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-LOUDON TN-ANDERSON TN-
MORGAN TN-SOUTHEAST GREENE TN-
855 AM EDT TUE JUL 14 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...SEVIER SMOKY
MOUNTAINS...NORTH SEVIER...COCKE SMOKY MOUNTAINS...NORTHWEST COCKE...
BLOUNT SMOKY MOUNTAINS...NW BLOUNT...LOUDON...ANDERSON...MORGAN...AND
SOUTHEAST GREENE COUNTIES UNTIL 945 AM EDT...
AT 852 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
GREENEVILLE TO 12 MILES SOUTH OF NEWPORT TO NEAR SEVIERVILLE TO
OLIVER SPRINGS...AND MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...SEVIERVILLE...LENOIR CITY...
ALCOA...GATLINBURG...FARRAGUT...PIGEON FORGE...OLIVER SPRINGS...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...GREENBACK...
FRIENDSVILLE...PITTMAN CENTER...TOWNSEND...WALLAND...SEYMOUR AND
ROUND MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING...DUE TO SATURATED SOILS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3563 8422 3611 8449 3585 8327 3603 8276
3601 8274 3593 8281 3595 8288 3593 8292
3592 8292 3588 8290 3577 8299 3579 8308
3577 8316 3573 8319 3572 8325 3566 8330
3566 8335 3557 8349 3558 8361 3555 8380
TIME...MOT...LOC 1252Z 329DEG 30KT 3592 8279 3578 8322 3588 8367 3602
8435
TDSpecial weather statement, Jul 14, 9:30 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
930 AM EDT TUE JUL 14 2015
TNZ013-035>038-067>071-073-141415-
ROANE TN-KNOX TN-NORTH SEVIER TN-JEFFERSON TN-CAMPBELL TN-
NW BLOUNT TN-LOUDON TN-ANDERSON TN-MORGAN TN-GRAINGER TN-UNION TN-
930 AM EDT TUE JUL 14 2015
...SPECIAL WEATHER STATEMENT...
AT 928 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MAYNARDVILLE TO 6 MILES EAST OF WARTBURG TO 25 MILES WEST OF
HELENWOOD...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
SOME SMALL HAIL COULD OCCUR AS WELL.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...SEVIERVILLE...CLINTON...LENOIR CITY...
ALCOA...JEFFERSON CITY...KINGSTON...ROCKWOOD...LOUDON...DANDRIDGE...
MAYNARDVILLE...WARTBURG...FARRAGUT...OLIVER SPRINGS...LOUISVILLE...
PLAINVIEW...NEW MARKET...ROCKFORD AND MIDTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3577 8474 3583 8478 3591 8468 3599 8472
3609 8480 3609 8483 3614 8487 3616 8491
3621 8491 3624 8488 3628 8488 3617 8453
3619 8447 3616 8444 3618 8440 3622 8437
3640 8383 3602 8330 3577 8408
TIME...MOT...LOC 1328Z 318DEG 27KT 3632 8386 3612 8447 3628 8496
TDSpecial weather statement, Jul 14, 9:52 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
952 AM EDT TUE JUL 14 2015
TNZ068-071-072-074-141430-
SEVIER SMOKY MOUNTAINS TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-
LOUDON TN-
952 AM EDT TUE JUL 14 2015
...SPECIAL WEATHER STATEMENT...
AT 951 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LENOIR CITY TO 7 MILES
SOUTHEAST OF MARYVILLE TO 9 MILES SOUTHWEST OF GATLINBURG...AND
MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUDON...GREENBACK...FRIENDSVILLE...TOWNSEND...ELKMONT...TALASSEE...
CADES COVE...HAPPY VALLEY AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3549 8394 3550 8398 3549 8398 3551 8401
3556 8400 3554 8409 3559 8411 3559 8417
3577 8434 3569 8396 3571 8368 3569 8365
3570 8360 3559 8347 3556 8350 3558 8361
3556 8377 3552 8383 3552 8388 3547 8394
TIME...MOT...LOC 1351Z 322DEG 16KT 3575 8420 3565 8391 3566 8365
TDThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:16 AM EDT | Special Weather Statement | MRX | Hancock | 44 min |
| Jul 14, 5:59 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 46 min |
| Jul 14, 6:28 AM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Jul 14, 6:32 AM EDT | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more | 3 hr |
| Jul 14, 6:44 AM EDT | Special Weather Statement | MRX | Cocke, Greene, Jefferson | 46 min |
| Jul 14, 7:31 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 44 min |
| Jul 14, 7:33 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more | 42 min |
| Jul 14, 8:08 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Scott, Union | 112 min |
| Jul 14, 8:13 AM EDT | Special Weather Statement | MRX | Anderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more | 47 min |
| Jul 14, 8:42 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 48 min |
| Jul 14, 8:55 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 50 min |
| Jul 14, 9:02 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 118 min |
| Jul 14, 9:30 AM EDT | Special Weather Statement | MRX | Anderson, Jefferson, Knox, Morgan, Roane, Union | 45 min |
| Jul 14, 9:52 AM EDT | Special Weather Statement | MRX | Blount | 38 min |
| Jul 14, 10:01 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 20 min |
| Jul 14, 10:02 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Sevier | 118 min |
| Jul 14, 10:23 AM EDT | Areal Flood Advisory | MRX | Blount, Loudon, Monroe, Roane | 112 min |
| Jul 14, 10:57 AM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Roane | 48 min |
| Jul 14, 11:04 AM EDT | Special Weather Statement | MRX | Hancock | 26 min |
| Jul 14, 11:50 AM EDT | Areal Flood Advisory | MRX | Hancock | 115 min |
| Jul 14, 11:59 AM EDT | Special Weather Statement | MRX | Hancock | 46 min |
| Jul 14, 12:20 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 55 min |
| Jul 14, 12:31 PM EDT | Special Weather Statement | MRX | Polk | 44 min |
| Jul 14, 12:34 PM EDT | Flash Flood Warning | MRX | Claiborne, Greene, Hancock, Hawkins | 4 hr |
| Jul 14, 12:48 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 57 min |
| Jul 14, 1:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jul 14, 1:40 PM EDT | Special Weather Statement | MRX | Hawkins | 35 min |
| Jul 14, 1:44 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 46 min |
| Jul 14, 1:52 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Union | 53 min |
| Jul 14, 1:58 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 47 min |
| Jul 14, 2:06 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 22 min |
| Jul 14, 2:39 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson | 36 min |
| Jul 14, 2:44 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 31 min |
| Jul 14, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Union | 55 min |
| Jul 14, 3:08 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson | 67 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 48 min |
| Jul 14, 3:15 PM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more | 13 hr |
| Jul 14, 3:15 PM EDT | Tornado Warning | MRX | Morgan | 15 min |
| Jul 14, 3:35 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 40 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon, Meigs, Morgan, Rhea, Roane | 3 hr |
| Jul 14, 3:54 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane | 66 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, McMinn, Meigs, Rhea | 61 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe | 56 min |
| Jul 14, 4:36 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Sevier | 54 min |
| Jul 14, 4:58 PM EDT | Tornado Warning | MRX | McMinn, Monroe | 47 min |
| Jul 14, 5:13 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea | 3 hr |
| Jul 14, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk, Rhea | 67 min |
| Jul 14, 5:27 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 63 min |
| Jul 14, 5:29 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 46 min |
| Jul 14, 5:48 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Marion, Polk, Sequatchie | 3 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 37 min |
| Jul 14, 6:27 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 48 min |
| Jul 14, 5:46 AM EDT | Areal Flood Advisory | MRX | Lee, Scott, Wise, City of Norton | 3 hr |
| Jul 14, 5:48 AM EDT | Areal Flood Advisory | MRX | Russell, Washington, City of Bristol | 3 hr |
| Jul 14, 6:02 AM EDT | Special Weather Statement | MRX | Scott, Wise, City of Norton | 43 min |
| Jul 14, 7:53 PM EDT | Special Weather Statement | MRX | Russell, Wise, City of Norton | 52 min |
| Jul 14, 11:18 AM EDT | Special Weather Statement | MRX | Cherokee | 27 min |
| Jul 14, 11:56 AM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 49 min |
| Jul 14, 6:15 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.